Dr. Yulai Ma

Diskrete Mathematik/Graphentheorie

Mitglied - Postdoc

Büro­anschrift:
Fürstenallee 11
33102 Paderborn
Raum:
F2.303

Publikationen

Aktuelle Publikationen

Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs

Y. Ma, D. Mattiolo, E. Steffen, I.H. Wolf, Combinatorica 44 (2024) 429–440.

Sets of r-graphs that color all r-graphs

Y. Ma, D. Mattiolo, E. Steffen, I.H. Wolf, ArXiv:2305.08619 (2023).

Pairwise Disjoint Perfect Matchings in r-Edge-Connected r-Regular Graphs

Y. Ma, D. Mattiolo, E. Steffen, I.H. Wolf, SIAM Journal on Discrete Mathematics 37 (2023) 1548–1565.

Nowhere-zero 3-flows in toroidal graphs

J. Li, Y. Ma, Z. Miao, Y. Shi, W. Wang, C.-Q. Zhang, Journal of Combinatorial Theory, Series B 153 (2021) 61–80.

On 3-flow-critical graphs

J. Li, Y. Ma, Y. Shi, W. Wang, Y. Wu, European Journal of Combinatorics 100 (2021).

Alle Publikationen anzeigen